| Model Number |
605189IC |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Pain (1994); Urinary Retention (2119)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that the catheter failed approximately 2 weeks after insertion.They speculate there was an accumulation of residue resulting in blockage and possible infection.The resident had a full bladder and pain and when a new foley catheter was inserted, the patient had upwards of 900cc of urine in her bladder.Additionally, the silver lined catheters are difficult to flush when they block.